# SDR 05FDEA02108

- Difficulty date: July 26, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 16,518 hours, 8,324 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53781947
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH EA 6-5310-82098 FUSELAGE MAIN FRAME 31 FLOORBEAM CRACK REPAIR, Y=1707.5.
